# SDR GTIA012153

- Difficulty date: November 8, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN, OVERHEAD CEILING PANEL BETWEEN ROWS 13L AND RIGHT LIGHT ASSY MISSING.  REMOVED EMERGENCY LIGHT ASSY.  REPAIRED WIRING.  INSTALLED EMERGENCY LIGHT ASSY IAW MD9 MM 33-53-0.  (M)
